Skip to search formSkip to main content
You are currently offline. Some features of the site may not work correctly.

nitrosofenfluramine

 
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Review
2014
Review
2014
  • Y. Goda
  • Yakugaku zasshi : Journal of the Pharmaceutical…
  • 2014
  • Corpus ID: 13512957
With the prefectural governments' aid of the purchase, the Division of Pharmacognosy, Phytochemistry and Narcotics, National… Expand
2011
2011
N-nitrosofenfluramine (N-Fen), a synthetic adulterant in Chinese herbal diet products, is believed to cause hepatotoxicity in… Expand
2011
2011
The determination of five drugs, fenfluramine (FEN), N-nitrosofenfluramine (NFE), sibutramine (SIB), mazindol (MAZ) and… Expand
2006
2006
Many cases of hepatopathy including deaths have frequently occurred after ingestion of Chinese dietary supplements for weight… Expand
  • figure 1
  • table 1
  • figure 2
  • table 2
  • figure 3
2005
2005
The analytical data for identifying an unknown substance that was found in a nutrition supplement is presented. The unknown… Expand
2004
2004
A 42-year-old female developed fulminant hepatic failure after having ingested an undetermined quantity of a herbal product over… Expand
  • figure 1
  • figure 3
  • figure 2
  • figure 4
  • figure 5
2004
2004
A 42-year-old female developed fulminant hepatic failure after having ingested an undetermined quantity of a herbal product over… Expand
2004
2004
In this paper, a high performance liquid chromatographic method with fluorescence detection (HPLC-FL) for the determination of… Expand
2003
2003
From 2001 to the summer of 2002, more than 800 cases of liver damage were reported in Japan among people taking Chinese diet aids… Expand
  • figure 1
  • figure 2
  • figure 6
  • figure 4
  • figure 5